Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 45, NWS Milwaukee, WI

May 27, 2006Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 27, 2006, 3:59 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2006, 3:59 PM CDT (20:59 UTC)
Expired
May 27, 2006, 4:45 PM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 272059
SVRMKX
WIC021-025-111-272145-
/O.NEW.KMKX.SV.W.0045.060527T2059Z-060527T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SAT MAY 27 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 445 PM CDT

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MAZOMANIE...OR ABOUT 9 MILES SOUTHWEST OF SAUK CITY...AND MOVING
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAUK CITY AND PRAIRIE DU SAC AROUND 405 PM CDT...
  LAKE WISCONSIN AND LODI AROUND 415 PM CDT...
  POYNETTE AROUND 425 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966

$$

HANSING
6 follow-up statements
000 
WWUS53 KMKX 272103
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT SAT MAY 27 2006

WIC021-025-111-272145-
/O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-DANE WI-
402 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DANE...SAUK AND COLUMBIA COUNTIES...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MARXVILLE...OR ABOUT NEAR SAUK CITY...MOVING NORTHEAST
AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARMONY GROVE...OKEE...LAKE WISCONSIN AND MERRIMAC BY 410 PM CDT
  8 MILES NORTHWEST OF ARLINGTON BY 415 PM CDT
  POYNETTE BY 420 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966

$$

HANSING
000 
WWUS53 KMKX 272114
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 PM CDT SAT MAY 27 2006

WIC021-025-111-272145-
/O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-DANE WI-
414 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DANE...SAUK AND COLUMBIA COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MERRIMAC...OR ABOUT NEAR LAKE WISCONSIN...MOVING
NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF POYNETTE BY 420 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4324 8992 4302 8971 4341 8927 4354 8966

$$

HANSING
000 
WWUS53 KMKX 272124
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT SAT MAY 27 2006

WIC021-025-111-272145-
/O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-DANE WI-
423 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR DANE...SAUK AND COLUMBIA COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORTAGE BY 430 PM CDT
  8 MILES NORTHWEST OF PARDEEVILLE BY 435 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL SOUTHEASTERN 
WISCONSIN.

LAT...LON 4339 8991 4324 8949 4360 8919 4363 8972

$$

HANSING
000 
WWUS53 KMKX 272131
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT SAT MAY 27 2006

WIC025-272138-
/O.CAN.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
DANE WI-
428 PM CDT SAT MAY 27 2006

...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
DANE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972

$$

WIC021-111-272145-
/O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-
428 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PORTAGE BY 435 PM CDT
  9 MILES NORTHWEST OF PARDEEVILLE BY 440 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL SOUTHEASTERN 
WISCONSIN.

LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972

$$

HANSING
000 
WWUS53 KMKX 272140
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT SAT MAY 27 2006

WIC021-111-272145-
/O.CON.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-
439 PM CDT SAT MAY 27 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SAUK AND COLUMBIA COUNTIES...

AT 437 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR PORTAGE...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF PARDEEVILLE BY 445 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972

$$

HANSING
000 
WWUS53 KMKX 272148
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT SAT MAY 27 2006

WIC021-111-272158-
/O.EXP.KMKX.SV.W.0045.000000T0000Z-060527T2145Z/
COLUMBIA WI-SAUK WI-
448 PM CDT SAT MAY 27 2006

...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY HAS BEEN ALLOWED 
TO EXPIRE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN 
WISCONSIN.

LAT...LON 4341 8993 4330 8944 4362 8918 4363 8972

$$

HANSING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:10 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 27, 2:10 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT SAT MAY 27 2006

.DISCUSSION...HIGH CLOUDS AND SLIGHTLY HIGHER BOUNDARY LAYER WINDS
PREVENTED WIDESPREAD DENSE FOG LAST NGT.  NEW SHORT TERM FOCUS IS
POSSIBLE MCS FOR LATE AFNT AND TNGT.  FIRST MID LEVEL CIRCULATION
ALONG WITH THETA-E ADVECTION PRODUCING SCATTERED SHOWERS AND T ACRS
CNTRL WI THIS AFTN.  OF MORE CONCERN IS SCT CONVECTION FORMING ALONG
NOSE OF LOW LEVEL JET AND 70 DEGREE DEWPTS ACRS ERN IA...JUST
BEGINNING TO PUSH INTO FAR SWRN WI.  DVLPG IN VCNTY OF LOW LEVEL
CONVERGENCE ZONE...BOUNDARY VCNTY OF KMLI AS WELL.  AREA OF 40KTS
BULK SHEAR AND 30KTS OF 0 TO 1KM SHEAR AND 300 SRH.  NEED TO WATCH
FOR POTENTIAL GRINDERS WITH THIS ACTIVITY.  INCRG LOW LEVEL JET AND
IMPRESSIVE LOW LEVEL MOISTURE FLUX CONVERGENCE SHOULD KEEP AT LEAST
SCT CONVECTION GOING THIS EVE ACRS PTNS OF SRN WI.  BOTH NAM AND GFS
SHOW NOSE OF LOW LEVEL JET /ALBEIT DIFFERENCES IN STRENGTH/ FOCUSED
INTO PLAINS WITH 40 TO 50KT EWD EXTENSION INTO WEST CENTRAL WI
OVERNIGHT WITH ELEVATED LAPSE RATES OF -4 TO -6 AND ELEVATED CAPE
EXCEEDING 1000 J OVERNIGHT.  BOTH SHORT TERM MODELS SHOW AREA OF LOW
TO MID LEVEL Q-VECTOR CONVERGENCE SPREADING ACRS SRN WI TNGT AS
WELL.

AFT THIS EVE...SFC INVERSION SETS UP RESULTING IN MAINLY ELEVATED
CONVECTION AT LLJ PIVOTS INTO AREA.  HENCE GREATER THREAT FOR HAIL
AND WIND LATER TONIGHT.  SOME CONCERN ABT HEAVY RAINFALL POTENTIAL
AS MESO-BETA ELEMENT VELOCITY SLOWS TO LESS THAN 10 KTS AFT LTR
TNGT.  WL MENTION HEAVY RAIN POTENTIAL IN MY WEST TNGT AS PWAT
VALUES OF 1 TO 1.5 INCHES RUNNING UP TO 150 PERCENT OF NORMAL.

AXIS OF WEAKER LLJ REMAINS OVER WRN WI ON SUN BUT LACK OF ANY
SIGNIFICANT FORCING AND MID LEVEL WARMING SO THINKING CAP WL HOLD IN
PLACE SUN AFTN.  LOW LEVEL FORCING EMPHASIS THEN SHIFTS WWD UNTIL
LATER MON INTO TUE WHEN WEAKENING SHORT WAVE TROF STILL EXPCD TO
MOVE THRU WI AREA.

EXTENDED PERIOD FOCUS ON WEAKENING SHORT WAVE TROF EARLY IN PERIOD.
LAST SEVERAL RUNS OF GFS SLOWING TROF/SFC FRONT PASSAGE...MORE IN
LINE WITH PREVIOUS ECMWF RUNS WHICH SHOWS WEAK FRONT PASSING THRU
WED NGT.  GFS ENSEMBLES FOR MID LEVELS CONTINUE TO BE IN VERY GOOD
AGREEMENT THRU SEVEN DAYS WHILE SOME DISAGREEMENT SHOWS UP IN THE
LOWER LEVELS AS FLOW BCMS MORE NWLY.  WL CONT TREND OF LOW TO MID
LEVEL POPS THRU WED AND WAIT TO SEE IF NEW GFS CONTINUES TO SLOW
TROF PASSAGE.  FUTURE SHIFTS MAY NEED TO ADD LOW POPS INTO WED NGT
PD TO COMPENSATE.  500MB HEIGHT ANOMOLIES CONT TO SHOW PATTERN SHIFT
TAKING PLACE NEXT WEEK...GOING FROM WRN TROFFING TO RIDGING AND
OPPOSITE FOR ERN CONUS.  HENCE LOOKING MORE LKELY THAT DRIER...MORE
SEASONAL CONDITIONS TO RETURN FOR NEXT WEEKEND...WITH SECOND
REINFORCING SHOT OF COOLER AIR THURSDAY NIGHT AND FRI.  THIS SECOND
WAVE SLIGHTLY FASTER WITH FAIR WX RIDGING BUILDING IN FOR WEEKEND.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBK
Hazardous weather outlook, May 27, 11:31 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1131 AM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-281200-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1131 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL
WISCONSIN THIS AFTERNOON...AND A SLIGHT RISK FOR SEVERE
THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN THIS EVENING AND
OVERNIGHT. THE GREATEST THREAT WILL BE FOR LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-665-281200-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1131 AM CDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH
WEDNESDAY...AND AGAIN FRIDAY.

In the hours before

Special weather statement, May 27, 3:17 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT SAT MAY 27 2006

WIZ063-068-069-272115-
GREEN WI-ROCK WI-DANE WI-
317 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM
REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE
NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO
STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE
LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF
ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND
WIND GUSTS UP TO 40 MPH.

HANSING
Special weather statement, May 27, 3:18 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-272115-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
318 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM
REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE
NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO
STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE
LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF
ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE
STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND
WIND GUSTS UP TO 40 MPH.

HANSING
Special weather statement, May 27, 3:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT SAT MAY 27 2006

WIZ046-047-051-052-056>060-062>072-272145-
MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI-
SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI-
RACINE WI-KENOSHA WI-DANE WI-
344 PM CDT SAT MAY 27 2006

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA...
SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND
WALWORTH.

A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM BARNEVELD TO
BLANCHARDVILLE TO MONROE...WILL CONTINUE MOVING TOWARD THE NORTHEAST
AT AROUND 40 MPH. THIS LINE OF STORMS WILL AFFECT THE CITIES OF
MOUNT HOREB...MONTICELLO...AND BRODHEAD BY 415 PM. ANY OF THESE
STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND HAIL UP TO QUARTER
SIZE.

HANSING

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:15 PM CDTSevere Thunderstorm WarningMKXLafayette32 min
May 27, 4:44 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette61 min
May 27, 5:01 PM CDTTornado WarningMKXColumbia23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.